# SDR DALA2020012800651

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,088 hours, 36,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT 12D AND 13D INOPERATIVFE, FOUND A BROKEN WIRE ACROSS SEAT TRACK. REPAIRED IAW SWPM CH. 20-43 . CUT NOTCH IN SEAT TRACK COVER AT WIRE CROSSOVER
